MAUDE Adverse Event Report: SENSORY MEDICAL INC. CUBBY BEDS; CANOPY BED

SENSORY MEDICAL INC. CUBBY BEDS; CANOPY BED
Catalog Number CB-01FGB
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The complainant is a durable medical equipment (dme) representative.Per the dme representative, the canopy-side safety sheet zipper had broken and the child eloped from the bed.Per the representative, the broken zipper was noticed after the child eloped from the bed.The representative confirmed the locks were being used at the time of the event.The dme representative provided two (2) photos that appear to confirm the damage to the canopy side safety sheet zipper.There was no report of injury as a result of the event.
 
Additional Manufacturer Narrative
Sensory medical requested return for examination of the damaged canopy.The product has not been returned for evaluation as of the writing of this investigation.Sensory medical advised the dme representative to inform the family to discontinue use of the bed.Per photos, the zipper insertion pin appears to have been damaged and / or separated from the canopy side zipper.Sensory medical is unable to determine the cause of the damage based on the information made available during the investigation.250814m14 is the lot number for the canopy.Review of manufacturing records confirms all in process and final inspections were performed and passed.Multiple statements are made in the cubby bed user manual regarding safe use of the bed to prevent elopement and other safety concerns.Page 3 of the cubby bed user manual contains a warning for entrapment hazard."to avoid dangerous gaps do not use this product without the safety sheets completely zipped and locked in place to the sidewall.Safety sheet with lock in place is always required." page 3 of the cubby bed user manual contains a warning for "use the maintenance checklist in the manual to inspect the canopy, seams, zippers, electronic accessories, cords, metal frame, screws, slats, locks, and safety sheets every 30 days." page 3 of the cubby bed user manual contains a warning for "if any damage is present, immediately discontinue use and contact cubby for repair or replacement." page 5 contains a parts list, which includes the safety sheets and locks.Page 11 instructs to secure the safety sheet zipper to the loop on the canopy with the lock to prevent the patient user from removing the sheet.Do not use the product without the safety sheets zipped and locked in place.On page 15 "what happens if my cubby rips or i notice other damage? please contact us right away.Only use your cubby bed when it is assembled correctly and is in safe working condition." page 15 assembly + care faq's includes description and use of the locks on the safety sheets and the technology hub zippers.Page 22 includes a monthly maintenance checklist, one check is: "safety sheet fabric, cord loop and zippers have no tears, rips or snags and lock is secured." on page 22 includes a monthly maintenance checklist, one check is: "each zipper on the canopy is functional and seams of zippers are intact." page 22 of the user manual, maintenance checklist, describes discontinuing use of the bed if anything is damaged or missing.Additional investigation is needed, and sensory medical's root cause investigation is ongoing.There was no report of injury as a result of the event.

Brand Name
CUBBY BEDS
Common Device Name
CANOPY BED
Manufacturer (Section D)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key24721763
Report Number3016541541-2026-00026
Device Sequence Number10360573
Product Code OYS
UDI-Device Identifier00860007550249
UDI-Public860007550249
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberCB-01FGB
Device Lot Number250814M14
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown